Research Repository

New Bounds for the Čebyšev Functional of Two Functions of Selfadjoint Operators in Hilbert Spaces

Dragomir, Sever S (2010) New Bounds for the Čebyšev Functional of Two Functions of Selfadjoint Operators in Hilbert Spaces. Filomat, 24 (2). pp. 27-39. ISSN 0354-5180

Full text for this resource is not available from the Research Repository.

Abstract

Some new inequalities for the Čebyšev functional of two functions of self- adjoint linear operators in Hilbert spaces, under suitable assumptions for the involved functions and operators, are given.

Item Type: Article
Uncontrolled Keywords: ResPubID19713. selfadjoint operators, synchronous functions, asynchronous functions, mono-tonic functions, Čebyšev inequality, inequalities, functions of selfadjoint operators, Hilbert spaces
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 29 Nov 2011 05:42
Last Modified: 29 Nov 2011 05:42
URI: http://vuir.vu.edu.au/id/eprint/7381
DOI: https://doi.org/10.2298/FIL1002027D
ePrint Statistics: View download statistics for this item
Citations in Scopus: 3 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar